MathSciNet Relay Station
MathSciNet bibliographic data
MR110795 (22 #1663) 30.00
Royden, H. L. On a class of null-bounded Riemann surfaces. Comment. Math. Helv. 34 1960 52–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement